Vol 2, No 2 (2014)

Table of Contents


Articles


On some \(BV_\sigma\) I-convergent sequence spaces defined by modulus function

Vakeel.A. Khan, Ayhan Esi, Mohd Shafiq Pages: 17-27

DOI: 10.14419/gjma.v2i2.2161

On paranorm \(BV_\sigma\) I-convergent sequence spaces defined by an Orlicz function

Vakeel.A. Khan, Ayhan Esi, Mohd Shafiq Pages: 28-43

DOI: 10.14419/gjma.v2i2.2162

A best proximity point theorem for generalized Mizoguchi- Takahashi contractions

Pushpendra Semwal, R. Dimri Pages: 44-49

DOI: 10.14419/gjma.v2i2.1623

Learning styles towards mathematics achievements among higher education students

Sabri Ahmad, Shuhaili Safee, Wan Mohamad Asyraf Wan Afthanorhan Pages: 50-57

DOI: 10.14419/gjma.v2i2.2267

Parameter estimation of a tumor growth model using the real-valued genetic algorithm

Tanuja Agrawal, Vinti Agrawal Pages: 58-64

DOI: 10.14419/gjma.v2i2.2404

Bifurcation analysis of a hostparasitoid ecological model with the beddington-deangelis functional response

Tanuja Agrawal Pages: 65-69

DOI: 10.14419/gjma.v2i2.2405

A note on \(\delta\)-Jordan homomorphism on Banach algebras

Abbas Zivari-Kazempour Pages: 70-72

DOI: 10.14419/gjma.v2i2.2497

Simultaneous effect of disease and toxicant on a plant population: a model

Sudipa Chauhan, Om prakash Misra, Joydip Dhar Pages: 73-79

DOI: 10.14419/gjma.v2i2.2561
science

Copyright © 2021 Science Publishing Corporation Inc. All rights reserved.